12 Jul 2012
Did your doctor order this? I have been off for a month under my doctors guidance, although I no longer have a thyroid, to reset my response for dosing. Indeed, by the end of the month you will have all the symptoms. Then you restart with a new med, etc. and slowly get back to a normal range. However, do not do this without a doctor's guidance. Depending n the rest of your health, you could have very difficult problems.
14 Jul 2012
Your heart can slow down-and even stop-because your metabolism is slowed down. In Grants, NM 3 women died because of this in 6 weeks-They were healthy active-and didn't have dry skin- their hair wasn't falling out-but the state medical examiner found they had hypothyroid. My doctor finally looked at my dry skin and thinning hair and did a thyroid scan. We're all curious- Why would you stop taking thyroid for a month? Usually an adjustment comes from taking very small daily doses, so the body doesn't go into shock and develop heart problems. Also your blood pressure could drop greatly and cause fainting and circulation problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started this medication last fall for an underactive thyroid. Since then I've been packing on the pounds even while watching every bite I take ...
6 answers • 18 Mar 2010
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
... and I was immediately put on 50mcg of levothyroxine about 4 weeks ago. IMO symptoms before starting medication was extreme tiredness, depression, ...
12 answers • 22 Sep 2012
I have not been put on any medication yet (I am going at the end of this week for that), but I have not been able to loose weight for months. I am ...
5 answers • 8 Apr 2013
My doctor hasn't given me my medication as he was waiting on results from my heart monitor I just had removed. The other question is I'm ...
2 answers • 17 Sep 2013
I have taken supplements for thyroid for 10 years as I have many symptoms of an under-active thyroid which are getting worse. I stopped taking the ...
2 answers • 7 Dec 2014